I have been on in the implant since march 2013 and at first I would get dark brown/reddish blood but only for a month or so and then it stopped all together, I've now started getting the same brown/red blood and I wear panty liners as it is not that much, I am currently sexual active but it makes me not want to have sex with my boyfriend. Does anyone know why this is happening and how to stop it?
It is just your body's response to the slight drop in hormones as the implant secretes less the longer it has been in (it is still protecting you though-no worries there). There is nothing you can do about it. It generally begins in the second year and as you approach your third year, you may begin to get heavier more normal periods then once the implant is replaced with a new one, bleeding will stop again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there any options I can take to stop the bleeding with the contraceptive implant without removal?
Posted 22 Jan 2014 • 1 answer
Posted 30 Sep 2014 • 1 answer
Posted 26 Jul 2015 • 2 answers
Posted 25 Dec 2015 • 0 answers
Posted 13 Jan 2016 • 0 answers